# SDR A6WA202208188285

- Difficulty date: August 18, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 38,656 hours, 37,326 cycles
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: Seat Track
- Part number: 601R3103215
- Part serial: NSA
- Condition: Corroded
- Location: Cabin Seat Track
- Part time: 38,656 hours, 37,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON L/H FLOOR SEAT RAIL AT LBL9 AND APPROX. BETWEEN FS364.00-FS398 ****AIRCRAFT REMOVED FROM SERVICE ***** INSTALLED SEAT RAIL ON LBL 9 FLOOR BEAM BETWEEN FS 364 AND FS 398 REF CRJ200 AMM 53-01-11-400-802. USED TORQUE WRENCH TUC 8416 CAL DUE DATED: 31-MAY-23
